# SDR CA130131005

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 55LEAR
- Aircraft time: 8,196 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 501116202
- Condition: Failed
- Location: Directional
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO DESCENT THE FLIGHT CREW REPORTED THE LOSS OF DIRECTION INFORMATION ON THE NR 1 HSI.  FLIGHT CONTINUED TO DESTINATION WITH USE OF NR 2 HSI INFORMATION AND LANDED WITHOUT INCIDENT. MAINTENANCE WAS DISPATCH TO THE ACFT AND PROCEEDED TO TROUBLESHOOT THE NR 1 HSI SYSTEMS.  HSI NR 1 AND NR 2 WERE SWAPPED AND THEN RETURNED TO THEIR ORIGINAL LOCATION AFTER THERE WAS NO CHANGE TO THE FAULT. THE NR 1 AND NR 2 DIRECTIONAL GYROS WERE THEN SWAPPED AND THE FAULT MOVED TO THE NR 2 POSITION. RETURNING THE DIRECTION GYROS BACK TO THE ORIGINAL POSITIONS AND THE FAULT ONCE AGAIN RETURNED TO THE NR 1 POSITION.  NR 1 DIRECTION GYRO WAS REPLACED WITH A O/H UNIT AND WAS FUNCTIONED CHECKED SERVICEABLE IAW AMM, CHAPTER 34.  ACFT RETURNED TO SERVICE.
